# SDR DALA2023090807348

- Difficulty date: August 31, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 80,282 hours, 13,574 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 INFO TO MX: WHEN 1L+R SLIDE LIGHT FLASHED ENROUTE. EICAS MASTER CAUTION ILLUMINATED+ALL DOORS SHOWED OPEN FOR 1/2 SECOND. OCCURED 7X'S IN FLIGHT. CORRECTIVE ACTION: B767-400 FRM 52-71-00-815-806, PERFORMED BITE OF PSEU, NO FAULTS . NO FAULTS RECORDED IN PSEU MEMORY RELATED TO CABIN DOORS. OPERATED BOTH FWD CABIN DOORS AND ARM/DISARM LEVERS WITH NO FAULTS. B767-400 AMM 52-11, 52-73. NO 10 DAY HISTORY OF CABIN DOOR WARNING FAULTS. OK TO CONTINUE. (4615964)
